# SDR 06FDEA04322

- Difficulty date: December 27, 2006
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON AFT CARGO DOOR SKIN FWD LWR SIDE, FS 3249, AND FR 60.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND NOT CONFORM TO AN EXISTING SRM REPAIR.  ACCOMPLISHED PER FEDEX EA 6-5230-105654 PART 2.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
